# SDR CALA2015081894228

- Difficulty date: August 17, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 71,510 hours, 26,390 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERNAL LOADS EMER L, FAULT MSG WHEN PERFORMING EMER LIGHTS TEST.  REPLACED POWER SUPPLY & BATTERY FWD LT IAW AMM 33-51-38-000-001.  OPERATIONS CHECKED NORMAL.
